# SDR HALA2010111400535

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 30,799 hours, 5,793 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 654450310
- Part serial: SHL4625
- Condition: Defective
- Location: Elevator
- Part time: 30,799 hours, 5,793 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - BTB ELEVATOR CONTROL IS BINDING.  NOTICED FROM BOTH CAPT AND F/O YOKES.  OPS CHECK RT ELEVATOR LT, CT, RT PCA NO LEAKS NOTED.  NO TEMPTURES DIFFERENCE. 5897.  PERFORMED FIM TASK 27-31-00 FIG 105 SH1 STEP2. 8088.  FOUND ELEVATOR FEEL ACTUATOR DEFECTIVE.  REMOVED AND REPLACED ELEVATOR FEEL ACTUATOR PER AMM 27-31-17.  OPS AND LEAK CHECK OK.
